English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60695/93562 (65%)
Visitors : 1050207      Online Users : 34
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20713

    Title: Two characteristic properties of the exponential distribution based on order statistics
    Authors: Wu, Jong-wuu;Ouyang, L. Y.
    Contributors: 淡江大學統計學系
    Date: 1998-02-01
    Issue Date: 2009-11-30 12:57:27 (UTC+8)
    Publisher: New Delhi: TARU Publications
    Abstract: Let X be a random variable with continuous distribution nmction F(x) on the interval [0,∞), and let X 1:n  ≤  X 2:n  ≤  ... ≤  X n:n be the order statistics of a random sample of size n (≥ 2) from F(x). If F(x) is continuous and strictly increasing for all x > 0, then for any i and j, 1 ≤ i < j ≤ n, X j:n  – X j-i:n-i have identical distribution characterize the exponential distribution. This characteristic property improve the result of Ahsanullah [2]. In addition, the characterization is preserved if F(x) is absolutely continuous and “have identical distribution” is weakened to “have identical fmite expectation”.
    Relation: Journal of Interdisciplinary Mathematics 1(1), pp.93-100
    DOI: 10.1080/09720502.1998.10700245
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article
    [Department of Management Sciences] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback